Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Reasons for grey hair at an young age - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1718 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   Hi , i have many grey hairs
Doctor :   ok
Doctor :   i can help you .
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   what should i use which medicines age 28, Female,Bangalore, Computer operator, mArried 5.2" 55
Doctor :   graying of hair usually starts
Doctor :   by the age of 40 but ibn
Doctor :   certain individuals it starts in teens
Doctor :   the reason proposed is due to
Doctor :   vitamin deficeincy which leads to
Doctor :   melanin defecincy which gives the colour
Doctor :   there are no medicines that can reveres this
Doctor :   except for cosmetic reasons there are no side effects
User :   which hair oil should i use to stop,
Doctor :   and as misunderstood stress has nothing to do wth this]
Doctor :   thre are no specific hair oil for thos as i said earlier
Doctor :   although ayurveda has propoosd some oil

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor